MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC. MICROTEK; CAMERA DRAPE

ECOLAB/MICROTEK MEDICAL INC. MICROTEK; CAMERA DRAPE
Model Number 3501
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a foreign body, presumed to be tape from the camera drape, was retained in the patient.Intervention was required to remove the retained foreign body from the patient.No patient injury or infection resulting from the retained foreign body was reported.
 
Event or Problem Description

Brand Name
MICROTEK
Common Device Name
CAMERA DRAPE
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC.
1 ecolab pl
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA, S.A.- LA ROMANA
zona franca no. 2
la romana, la romana
DR  
Manufacturer Contact
emily scott
1 ecolab pl
st. paul, MN 55102
MDR Report Key15583892
Report Number8043817-2022-00028
Device Sequence Number5979239
Product Code PUI
UDI-Device Identifier00748426007752
UDI-Public748426007752
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3501
Device Catalogue NumberN/A
Device Lot NumberD213161
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer09/15/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown